MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, M

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, M
Catalog Number 78-50020
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received at the manufacturer for testing.An evaluation will be conducted, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that the implant was manufactured and did not meet the thickness specifications.There were no reported adverse events however, this product failure could cause or contribute to an adverse event should it happen again.
 
Additional Manufacturer Narrative
The reported event could be confirmed, as an image was provided by the design team.The investigation showed that the peek implant (id#: (b)(4) was sent on (b)(6).For this implant dedicated recessed areas for implant fixation were requested by the surgeon and an r&d evaluation was performed.The case was designed, manufactured and sent accordingly.On (b)(6), a remake of the exact same implant design but with dura suture holes was requested by the surgeon under id#: (b)(4).During this design phase, it was found that the first implant (b)(4) was thinner than the design limitation of 3.3 mm design in the recessed areas.This was missed in the first design phase as well as in the first performed r&d evaluation.No further action is required at this time.H3 other text: device has not been returned.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, M
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18121963
Report Number0008010177-2023-00070
Device Sequence Number7016477
Product Code GWO
UDI-Device Identifier07613327129281
UDI-Public07613327129281
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-50020
Device Lot Number2308241024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown